On the Ellipticity and Solvability of an Abstract Second-Order Differential Equation
MetadataShow full metadata
In this work we give some new results on a complete abstract second-order differential equation of elliptic type in the non-homogeneous case. Existence, uniqueness, and maximal regularity of the strict solution are proved under some natural assumptions which imply the ellipticity of the differential equation.
CitationEl Haial, A., & Labbas, R. (2001). On the ellipticity and solvability of an abstract second-order differential equation. Electronic Journal of Differential Equations, 2001(57), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.